Matrix equations arising in regulator problems. (English) Zbl 0471.15006


15A24 Matrix equations and identities
15A99 Basic linear algebra
Full Text: EuDML


[1] S. Barnett: Matrices in Control Theory. Van Nostrand Reinhold, London 1971. · Zbl 0245.93002
[2] F. R. Gantmakher: The Theory of Matrices. Chelsea, New York 1959. · Zbl 0050.24804
[3] V. Kučera: Algebraic theory of discrete optimal control for multivariable systems. Kybernetika 10-12 (1974-76), 1-240. Published in installments. · Zbl 0254.49002
[4] V. Kučera: Algebraická teorie diskrétního lineárního řízení. Academia, Praha 1978.
[5] V. Kučera: Discrete Linear Control - The Polynomial Equation Approach. Wiley, Chichester 1979.
[6] V. Kučera: Steady-state minimum-variance discrete control. Problems of Control and Information Theory 8 (1979), 2, 123-135. · Zbl 0422.93103
[7] V. Kučera M. Šebek: Linear optimal dynamic regulators. Problems of Control and Information Theory 70 (1981), 3. · Zbl 0471.93041
[8] C. C. MacDuffee: The Theory of Matrices. Chelsea, New York 1946. · Zbl 0007.19507
[9] M. Newman: Integral Matrices. Academic, New York 1972. · Zbl 0254.15009
[10] W. E. Roth: The equation AX - YB = C and AX - XB = C in matrices. Proc. Amer. Math. Soc. 3 (1952), 392-396. · Zbl 0047.01901 · doi:10.2307/2031890
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.